Please note that LibreCat no longer supports Internet Explorer versions 8 or 9 (or earlier).
We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.
2020 | Journal Article | IST-REx-ID: 8671 |
A. Shakiba, A. K. Goharshady, M. R. Hooshmandasl, and M. Alambardar Meybodi, “A note on belief structures and s-approximation spaces,” Iranian Journal of Mathematical Sciences and Informatics, vol. 15, no. 2, pp. 117–128, 2020.View | Files available | DOI | arXiv
2019 | Conference Paper | IST-REx-ID: 7183 |
T. Brázdil, K. Chatterjee, A. Kucera, P. Novotný, and D. Velan, “Deciding fast termination for probabilistic VASS with nondeterminism,” in International Symposium on Automated Technology for Verification and Analysis, Taipei, Taiwan, 2019, vol. 11781, pp. 462–478.View | DOI | Download Preprint (ext.) | arXiv